Will nifedipine make bleeding worse

Discuss any questions, problems or share your solutions here...

Return to General Anal Fissure Discussion




Will nifedipine make bleeding worse

Postby Pokey » 24 May 2016, 11:36

It seems like since I started using the nifedipine I have more blood on the TP each BM. Any chance the nifedipine is contributing to that?
Pokey
Pokey
Salt Bather
 
Posts: 49
Topics: 20
Joined: 03 Jun 2015, 16:09
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: Will nifedipine make bleeding worse

Postby Skiponzo » 24 May 2016, 14:31

I've personally never hear of that though I suppose it is possible since the nif is designed to relax the muscle which I assume could allow the fissure to open up more (at least initially).

Might want to call your CRS office for clarification on your particular situation.
Skiponzo
Salt Bather
 
Posts: 41
Topics: 2
Joined: 24 Feb 2016, 12:55
Has thanked: 3 times
Been thanked: 14 times
Gender: None specified


  • Similar Topics
    Replies
    Views
    Last post

Return to General Anal Fissure Discussion



Who is online

Users browsing this forum: No registered users and 0 guests